Skip to main content
I'm freaking out right now. I'm about to cry and see my doctor. I'm bleeding, but it's a brown blood instead of a red blood. Is this me spotting?
I lost my "V-card" on Wednesday. I don't know if he popped my cherry or not because I'm bleeding, but I don't know if it's me spotting or I'm on my period. But when I wipe theres like red blood, but I'm not peeing blood?? And I'm scared to go poop because there will be a lot of blood in the toilet and I'm terrified of blood.
I usually take my birth control pill continuously and skip periods for 2-3 months at a time due to bad PMS (ok'd by the Dr.) This month I missed a pill on a Friday and took it Saturday with my Saturday pill but I had started spotting so figured it was time to have a period so I waited a week before starting a new pack and during that time had a period. 2 weeks later I had some strange pink spotting that I hear could be implantation bleeding. Does stopping the pills for a week to have a period put you at greater risk for pregnancy? Normally, besides skipping the periods, I am a perfect user and take it every day at exactly the same time.
About a month ago my boyfriend and I decided to get serious into foreplay. He broke my cherry and ever since then I have been experiencing a slight brownish clear colored discharge. I'm also on birth control (marvalon 28) a close friend of mine said that as long as I'm on the white pill I do not ovulate. I haven't had my period regularly for 2 years, I have been picking and chosing when to have it. But over the last 5 to 6 months I chose not to have it and I'm wondering if this could be the source of my problem. I have decided to take the green pill which allows me to have a period and I have not yet experienced any blood flow, let alone any of this brownish discharge!
I've been having sex for quite a while now, but about a month and a half ago I noticed that I've begun bleeding after vaginal intercourse. The bleeding is pretty light--though lately it's been getting a tiny bit heavier--and is either bright red or pink. Also, the day after I'm usually a bit tender and swollen, which is not normal for me. I'm on the pill, and take it perfectly, and I also get my exams yearly, along with sti testing--my partner and I are clean and in a long term monogamous relationship. I just made an rx appointment for next week, but I'm wondering what the possible causes are for these rather unpleasant developments. Sex doesn't hurt as long as we use lots of lube (which I used to not have to use), but bleeding and feeling tender for a day afterwards sort of put a damper on things. Any ideas/advice? I'm starting to get worried.
Hi it's me again, I asked you a couple weeks ago about anal seepage after anal sex. Well we DID engaged in full anal foreplay before anal sex, was very patient about it, I relaxed my muscles the whole time, and used TONS of lube. So we tried it again like that and I still had white/clear mucus seepage come out, but it was worse this time there was more blood. AND I looked at my butt hole to see what was wrong and if I push like I'm gonna take a poo it looks like I could poop out my intestines or whatever is in there! I'm VERY scared I dont know whats wrong with me, I always thought there was no harm in anal sex, now I could have harmed myself for life. We did everything right and I'm very terrified so the quickest you could get back on this would be WONDERFUL.
Hi, I'm 19 and I have a question about my late period. My boyfriend and I had sex for the first time about 2 months ago. We are both virgins and we were both very careful. We used condoms that were kept in a dry place, and that were not expired. I, however, am not on the pill, and the condom was our only preventative method. There was a moment where the condom slipped up his penis when I went to change positions, so we threw that condom out and switched condoms right away. I was scared that I might get pregnant so the next day I went to the pharmacist and I got an emergency contraceptive. I did get my period about a week after I took the EC but it wasn't red, it was brown, and light, but lasted 5 days. I have not had sex since this time. I didn't think anything of my unusual period at the time, I thought it was just a side effect of the EC.
I didn't think I had anything to worry about but now it's been almost 7 weeks and I still haven't had my regular period. I took a pregnancy test on Friday July 13 and it came out negative. What could be the cause of my late/missed period? Could the test have been a false negative? Or something else completely?
I have an irregular period. One month I had light bleeding for about 25 days, and the next month I didn't have my period at all. The following month I had it for about 15 days. Is this unusual? Is there anything you can recommend to make it more regular?
1.) Sooo, we tried anal sex, and about 5 hours after this occured I had "anal seepage" mucus, with some spotting of blood. I'm guessing this is normal, very icky but normal, but what I wanted to know is will this keep occurring? Because I'm not so sure I want to continue doing this form of sex if this is going to continue.
2.) We have a curfew so sometimes, when we want to do something, and I casually mention we don't have time, he will say "it's ok I'll force it" mainly when I perform oral sex, my question is, how is this possible? When you ejaculate its natural, I mean I know you can hold it in to prolong your sexual experience, but forcing it? I'M SO CONFUSED PLEASE HELP!!! SERIOUSLY!
I'm a virgin and engaged in foreplay with my boyfriend a few days ago. There was a point during manual sex where some preejaculate may have come in contact with my vulva in spite of the condom. According to the pregnancy assessment, my odds of being pregnant are low depending on various factors such as ovulation, sperm count, etc. But, as I hadn't started my regular birth control regimen yet and it only takes one sperm to fertilize an egg, to be on the safe side, I took Plan B. A few days later I had some spotting (brown discharge) and a little abdominal pain, which lasted about three days.
I have just a few questions about Plan B. As I understand it, Plan B can sometimes cause spotting and bleeding in women and can make a woman's cycle irregular due to the high dose of hormones being ingested. I've researched a couple of sites, but can't seem to find the answers to the following questions:
1.) What exactly causes the spotting and/or bleeding? Is it the shedding of the uterine lining or something else? Could it be considered a mini-period?
2.) Have there been cases of women taking Plan B correctly (i.e. within the time frame, one pill first, then the 2nd 12 hours later) after one act of unprotected sex, had spotting and/or bleeding and then discovered that she was pregnant?
3.) Does the spotting/bleeding for that month mean that the woman won't have her period the next month? If she does, does that mean that more uterine lining has attached itself to her uterus after her spotting/bleeding and she's just expelling the rest of it?
I live in Africa. Here, both my religion and culture restrict that a girl should be a virgin unless she gets married. I masturbate and sometimes a lil blood droplet is there in my pants after I masturbate although I don't finger myself. I tried to finger after I saw that blood drop to check if my hymen is still intact, so I pressed my fingers into my vagina and it was there (a sorta layer) and it hurt me so I pulled my fingers out. The thing is, is my hymen still there or not? Should I stop masturbating if I want to keep my virginity or it doesn't matter ?